MAUDE Adverse Event Report: CAREFUSION 6-IN STANDARDBORE TRI-FUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 6-IN STANDARDBORE TRI-FUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME1224
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: (3)10ml bd poliflush sp syringe ref 306575, lot 8200563, exp 2021-07, 0.9% nacl, therapy date unk.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The set was received as an unexpected return with a change due date sticker attached to trifuse extension set that stated; " leaking." although requested, no further details were provided by the customer for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of leaking was confirmed.Visual inspection of the set noted no damage or any anomalies.Examination under magnification noted no issues with any of the tubing depths within the parallel connector.Functional testing confirmed leaking at the engagement between one of the three tubing's to the parallel connector component.The leak was observed at the same engagement.The root cause was identified as a sink condition in the parallel connector component (supplier issue).

Brand Name
6-IN STANDARDBORE TRI-FUSE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8545786
Report Number9616066-2019-01067
Device Sequence Number1731147
Product Code FPA
UDI-Device Identifier10885403236112
UDI-Public10885403236112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1224
Device Catalogue NumberME1224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(3)MZ1000-07,NON-BD RED MALE LUER CAP, TD UNK; (3)MZ1000-07,NON-BD RED MALE LUER CAP, TD UNK